MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.91505

Медицинская библиотека · Cureus · 2025

Acute Salicylate Toxicity: A Narrative Review for Emergency Clinicians.

Sidlak Alexander M, Spadaro Anthony, Koyfman Alex, Long Brit

СтатьяОбзорПеревод в очереди

Аннотация

Acute salicylate toxicity is a major source of morbidity and mortality. A multitude of medications, including over-the-counter therapies and topical treatments, contain salicylates. In overdose, they result in uncoupling of oxidative phosphorylation, inhibition of citric acid dehydrogenases, increased keto-acid production, and decreased ATP production, leading to a progression of signs and symptoms. Patients may develop respiratory alkalosis and an anion gap metabolic acidosis. Patients present with a range of symptoms, including nausea, vomiting, diarrhea, tinnitus, altered mental status, agitation, seizures, pulmonary edema, and coma. Acute treatment includes gastrointestinal decontamination, serum alkalinization, and fluid resuscitation. Hemodialysis is necessary in cases with severely high serum salicylate concentrations, hypoxia, altered mental status, and significant acid-base disorders. This review highlights the pearls and pitfalls of acute salicylate toxicity, including presentation, diagnosis, and management in the emergency department based on current evidence.

Для цитирования: Sidlak Alexander M, Spadaro Anthony, Koyfman Alex, Long Brit. Acute Salicylate Toxicity: A Narrative Review for Emergency Clinicians.. Cureus. 2025. DOI: 10.7759/cureus.91505.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.